Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: S. Fujishige
Title: Submodular functions and optimization theory
Additional book information: Annals of Discrete Mathematics, no. 47, North Holland, Amsterdam, 270 pp., 1991, US$97.25. ISBN 0-444-88556-0.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Richard P. McLean and William W. Sharkey
Journal: Bull. Amer. Math. Soc. 29 (1993), 98-104
DOI: https://doi.org/10.1090/S0273-0979-1993-00387-2